MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC WHITESTAR SIGNATURE PRO; UNIT, PHACOFRAGMENTATION

AMO MANUFACTURING USA, LLC WHITESTAR SIGNATURE PRO; UNIT, PHACOFRAGMENTATION
Model Number NGP680301
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 06/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a posterior capsule tear was noted on the left eye (os) of a 54 year old male patient during phaco cataract surgery.The surgeon performed an anterior vitrectomy and implanted a three piece intra-ocular lens (iol) in the sulcus.The patient was seen post-op on the (b)(6) and the iol was stable in the eye and the patient was happy with the vision.No further details were provided.
 
Additional Manufacturer Narrative
Weight and ethnicity: information unknown/ not provided.Per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Telephone number: (b)(6).Device evaluation: the phaco machine has not been checked by an engineer because the incident reported was not related to a machine issue.Therefore, a failure analysis of the complaint device was not performed.Manufacturing record evaluation: the manufacturing records for the phaco machine were reviewed.There were no discrepancies or non-conformances experienced during manufacturing.The system and its components met all specifications prior to being released.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
WHITESTAR SIGNATURE PRO
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key14889351
Report Number3012236936-2022-01697
Device Sequence Number20093752
Product Code HQC
UDI-Device Identifier05050474596146
UDI-Public(01)05050474596146
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K151636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNGP680301
Device Catalogue NumberNGP680301
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2022
Initial Report FDA Received Date07/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale